# SDR DALA2025050503433

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0944092) CORROSION LOWER SILL WEB LOCATED BS440 TO BS492 FWD CARGO COMPARTMENT. REPLACED LOWER SILL WEB LOC. BTW BS440 TO BS492 IN FWD CARGO COMPARTMENT AS PER B737-800 SRM 51-40-02 AND DWG 143A8330.
